Vol. 82, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The case of equality in the matrix-valued triangle inequality

Robert Charles Thompson

Vol. 82 (1979), No. 1, 279–280
Abstract

This paper presents an analysis of the case of equality in the matrix-valued triangle inequality. There is complete analogy with the case of equality in the usual scalar triangle inequality.

Mathematical Subject Classification 2000
Primary: 15A45
Secondary: 15A23
Milestones
Received: 6 September 1978
Published: 1 May 1979
Authors
Robert Charles Thompson